# SDR R61A2021031200246

- Difficulty date: February 24, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 12,443 hours, 8,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065927007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK CORROSION FOUND ON CENTER FUSELAGE 3 FLOOR STRUCTURE RH LONGITUDINAL BEAM AT FR87  REPLACED BEAM PN 170-65669-004 IAW  SRM 51-41-01, 51-42-01, 51-43-01. AC REMAINS IN YQG FOR COMPLETION. SEE AAR NRC# 4500861-1000-0039 FOR WORK PERFORMED.
